# SDR AALA981848

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 11H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT 11H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
